# SDR CALA0100944

- Difficulty date: October 12, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 46,838 hours, 24,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545808
- Condition: Cracked
- Location: Bs 294 R1 Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 294 BOX ANGLE CRACKED AT R1 DOOR CUT OUT JUST ABOVE FLOOR BEAM. TRIMMED CRACKED FLANGE. APPLIED ALODINE ADN PRIMER AND INSTALLED .050 FILLER PER EC/RA 5310-03895.
